# SDR DALA13071690138

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 68,672 hours, 28,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE, TWO EMERGENCY EXIT EXTERIOR LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN BULB AND DAMAGED HARDWARE AND REPLACED.  SYSTEM OPERATION IS NORMAL.
